RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 11, Number 3, Pages 366–376 (Mi tmf2876)  

Localized vibrational excitations in a system of nonlinear oscillators

A. A. Ovchinnikov


Abstract: A localized excitation is studied in a classical system of nonlinear oscillators that have a fairly weak interaction. It is shown that the lifetime of such an excitation increases exponentially with decreasing coupling constant.

Full text: PDF file (1217 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 11:3, 574–581

Received: 23.04.1971

Citation: A. A. Ovchinnikov, “Localized vibrational excitations in a system of nonlinear oscillators”, TMF, 11:3 (1972), 366–376; Theoret. and Math. Phys., 11:3 (1972), 574–581

Citation in format AMSBIB
\Bibitem{Ovc72}
\by A.~A.~Ovchinnikov
\paper Localized vibrational excitations in a system of nonlinear oscillators
\jour TMF
\yr 1972
\vol 11
\issue 3
\pages 366--376
\mathnet{http://mi.mathnet.ru/tmf2876}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 11
\issue 3
\pages 574--581
\crossref{https://doi.org/10.1007/BF01028374}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2876
  • http://mi.mathnet.ru/eng/tmf/v11/i3/p366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:233
    Full text:91
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020